MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE COBRA SUTURE PASSER CAPTURE; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE COBRA SUTURE PASSER CAPTURE; ACCESSORIES, ARTHROSCOPIC
Catalog Number 3910-900-093
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the needle broke while passing the suture.The end of the needle was recovered.
 
Additional Manufacturer Narrative
Alleged failure: needle broke while passing suture.End of needle was recovered.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) attempt to pass through thick tissue or bone, 3) excessive tissue loaded into jaws, 4) attempt to load or pass incompatible suture, 5) technique error.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the needle broke while passing the suture.The end of needle was recovered.

Brand Name
COBRA SUTURE PASSER CAPTURE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23822539
Report Number0002936485-2025-00988
Device Sequence Number9299455
Product Code NBH
UDI-Device Identifier07613327413595
UDI-Public07613327413595
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-900-093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown